MathSciNet Relay Station
MathSciNet bibliographic data
MR2283441 20C20 (20C07)
Bryant, R. M.; Schocker, Manfred Factorisation of Lie resolvents. J. Pure Appl. Algebra 208 (2007), no. 3, 993–1002.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement